# SDR SWIA2015013040670

- Difficulty date: January 12, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 30,606 hours, 25,600 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 621 BULKHEAD WEB HAS A CRACK AT BL 0.  REPAIRED THE BULKHEAD WEB IAW REO.
